# SDR AALA20020358

- Difficulty date: March 8, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM LOWER FLANGE AT 389 RBL 15 DAMAGED FROM CARGO DOOR.  CUT OUT DAMAGE AND INSTALLED L-ANGLE DOUBLER PER AARD 53-20-00-21.  (M)
